MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.12.T3I4L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed due to pain performed about 1 year and 2 months after the primary surgery.During the revision, it was noted that the cement had not adhered to the femoral and tibial components (cement was not medacta).All components revised to gmk revision system.
 
Additional Manufacturer Narrative
Batch review performed on 6 may 2024.Lot 2204684: (b)(4) items manufactured and released on 12-jul-2022.Expiration date: 2027-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department one year after primary cemented tka, at revision surgery, it is found that the cement did not adhere to the metal implants.This can be due to a number of different factors: the most influential ones are timing of application of the cement to the components and possible traces os moisture on the metal surfaces, but other factors may also play a role, such as room temperature, or storage temperature of the cement.There is no reason to suspect a defective device at the origin of this problem.Additional implants revised.Batch review performed on 6 may 2024 on gmk-sphere 02.12.0024l femoral component sphere cemented size 4+ l (k140826) lot.2211881 lot 2211881: (b)(4) items manufactured and released on 20-sep-2022.Expiration date: 2027-aug-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 6 may 2024 on gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.2112454.Lot 2112454: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-sep-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 L
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19381857
Report Number3005180920-2024-00347
Device Sequence Number14384455
Product Code JWH
UDI-Device Identifier07630030827136
UDI-Public07630030827136
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.T3I4L
Device Lot Number2204684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite